CSpace
AN EXTENDED RESULT OF KLEITMAN AND SAKS CONCERNING BINARY-TREES
CHU, YC
1985
Source PublicationDISCRETE APPLIED MATHEMATICS
ISSN0166-218X
Volume10Issue:3Pages:255-259
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:A1985ACL3300004
PublisherELSEVIER SCIENCE BV
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28115
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
CHU, YC. AN EXTENDED RESULT OF KLEITMAN AND SAKS CONCERNING BINARY-TREES[J]. DISCRETE APPLIED MATHEMATICS,1985,10(3):255-259.
APA CHU, YC.(1985).AN EXTENDED RESULT OF KLEITMAN AND SAKS CONCERNING BINARY-TREES.DISCRETE APPLIED MATHEMATICS,10(3),255-259.
MLA CHU, YC."AN EXTENDED RESULT OF KLEITMAN AND SAKS CONCERNING BINARY-TREES".DISCRETE APPLIED MATHEMATICS 10.3(1985):255-259.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[CHU, YC]'s Articles
Baidu academic
Similar articles in Baidu academic
[CHU, YC]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[CHU, YC]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.